How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

I am experiencing waves of numbness on the left side of my

Resolved Question:

I am experiencing 'waves' of numbness on the left side of my face and lower left leg accompanied by weakness in my left arm, every day. I also have pain in my temples.
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Hi and thank you for your question. Are you currently on any medications?
Customer: replied 6 years ago.
Yes, diamicron mr, januvia, diabex, karvezide, crestor
Expert:  CamilleRN replied 6 years ago.
Paraesthesia( numbness) is a side effect experienced by 11 percent of people who took karvezide. Ask your Doctor to try you on something else to see if this could be the cause of your numbness.
Customer: replied 6 years ago.
I have been on Karvezide for more than 12 months and have not experienced any problems until about 3 weeks ago. The numbness is intermittent. It happens during waking hours and each attack lasts about 1 minute. I can have up to a dozen each day.
Expert:  CamilleRN replied 6 years ago.
If you have had all tests and everything else was ruled out you have to look to the medication as a possible cause. It would not hurt to ask for an alternate medication ,just to be sure the Karvezide isn't the culprit.
CamilleRN and 4 other Health Specialists are ready to help you